zbMATH — the first resource for mathematics

On manifolds of singular algebraic curves. (English. Russian original) Zbl 0804.14011
Sel. Math. Sov. 10, No. 1, 27-37 (1991); translation from Methods of the qualitative theory of differential equations, Gorkij, 148-163 (1983).
Sufficient conditions are given for smoothness and transversality of germs of manifolds of plane algebraic curves of given degree with fixed or moving singular points. In these cases, the dimension of the considered manifolds is computed. Examples of non-transversality of such manifolds and deviation of their codimension from the “stable” values are constructed.

14H10 Families, moduli of curves (algebraic)
14H20 Singularities of curves, local rings